# SDR UALA2011112106372

- Difficulty date: November 20, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,046 hours, 11,245 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EA AISLE LIGHTS INOP.  RELAMPED, LAMP CHECKS OKAY.
